MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER
Model Number 9847
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event, no patient impact h3 other text: device not returned.
 
Event or Problem Description
The rad-g "constantly displays incorrect values even after sensor replacement." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: the customer returned the rad-g along with a concomitant patient cable.The device and cable were evaluated.The rad-g was able to obtain measurements when functionally tested with a lab tester and no product performance issues related to spo2 and pulse rate measurements were identified.The device was determined to be functioning as designed.However, an open in the cable at the torn bend relief area was found.A "sensor off patient" error message was triggered on the lab monitor when the cable was tested.
 
Event or Problem Description

Brand Name
RAD-G
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key23785721
Report Number3019388613-2025-00168
Device Sequence Number5712612
Product Code DQA
UDI-Device Identifier00843997013284
UDI-Public(01)00843997013284(11)210702
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K213676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9847
Device Catalogue Number9847
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
G15-05 CABLE (LOT 20N94).
Patient SexUnknown